MAUDE Adverse Event Report: EXACTECH, INC. RS GLENOID PLATE R POST AUG, 8 DEG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. RS GLENOID PLATE R POST AUG, 8 DEG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-04
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant device(s): 320-42-03 - 145-deg pe 42mm hum liner +2.5 : a123998.320-42-13 - 145-deg pe 42mm const hum liner +2.5 : 5813501.300-30-08 - equinoxe preserve stem 8mm : a266456.320-06-42 - glenosphere 42mm : a196131.320-10-00 - equinoxe reverse tray adapter plate tray +0 : a299979.320-15-05 - eq rev locking screw : a281449.320-20-00 - eq reverse torque defining screw kit : a232424.320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm : s397211.521-78-32 - threaded pin size 3.0 collarless 2pk : s386855.531-55-88 - ergo gps 3.2mm drill kit sterile : a063925.315-35-00 - glnd kwire : a228734.315-35-00 - glnd kwire : a228735.320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm : a208986.320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm : s387405.(h3) pending evaluation.
 
Event or Problem Description
As reported by the equinoxe shoulder study, the 76-year-old non-hispanic white female had a right tsa on (b)(6) 2022.The patient present with other scapular fracture on (b)(6) 2023.The patient had to use her right arm for transfer after postop ankle fracture and developed a glenoid (non-displaced).No action was taken for this event and the outcome is considered resolved on (b)(6) 2023.The case report form indicates that this event is unlikely related to the device and possibly related to the procedure.This event report was received through clinical data collection activities and no device return is anticipated.
 
Additional Manufacturer Narrative
The reason for the post operative bone fracture reported cannot be conclusively determined but may be related to implant positioning, patient bone quality, a trauma, and/or another patient related condition.However, this cannot be confirmed based on the information provided.

Brand Name
RS GLENOID PLATE R POST AUG, 8 DEG, RIGHT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key19217937
Report Number1038671-2024-01016
Device Sequence Number12498105
Product Code KWS
UDI-Device Identifier10885862186690
UDI-Public10885862186690
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-15-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient Age76 YR
Patient SexFemale
Patient Weight79 KG
Patient EthnicityNon Hispanic
Patient RaceWhite